# SDR SWAA2019112739174

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,635 hours, 30,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H SIDE PHOTO LUMINESCENT FLOOR LIGHTING WAS STICKING UP AT ROW 8.          / SECURED PHOTO LUMINESCENT FLOOR STRIP IAW SIP.
